Psycho-Babble Social Thread 221951

Shown: posts 1 to 3 of 3. This is the beginning of the thread.

 

zispin and going of paxil

Posted by Shanie on April 24, 2003, at 7:58:00

In response to a post from Nicki
I've just been perscribed zispin and from talking to other people I have learned that it will make you very drowsey in the beginning and it tends to start working very quickly. I was on paxil for some time and it made me worse and after going of it I did feel strange which is normal.
Today was the tomorrow you worried about yesterday and everything that happened in the past no longer exsists so look forward, all is well

 

Re: zispin and going of paxil Shanie

Posted by NikkiT2 on April 24, 2003, at 12:55:07

In reply to zispin and going of paxil, posted by Shanie on April 24, 2003, at 7:58:00

I'm just starting to withdraw from Zispin (Mirtazapine) as after 2 1/2 months I am still way too drowsy to be able to put up with it. also, I have put on 10lbs, and while that sounds like a stupid reason to come off it, its not something I can put up with at the moment.

But this should be posted on the main Psycho-Babble board as thats the one for medication!!

nikki xx

 

Redirect: zispin and going of paxil

Posted by Dr. Bob on April 25, 2003, at 3:22:01

In reply to Re: zispin and going of paxil Shanie, posted by NikkiT2 on April 24, 2003, at 12:55:07

> But this should be posted on the main Psycho-Babble board as thats the one for medication!!

Here's a link:

http://www.dr-bob.org/babble/20030224/msgs/204338.html

Bob


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Social | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.